Alert archive / California / Gale Watches in 2015
Gale Watch 1, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Feb 3, 2015, 2:44 AM PST. It took effect at Feb 4, 2015, 9:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 3, 2015, 2:44 AM PST (10:44 UTC)
- In effect from
- Feb 4, 2015, 9:00 PM PST
- Expired
- Feb 3, 2015, 3:10 PM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
923 WHUS76 KEKA 031044 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 244 AM PST TUE FEB 3 2015 PZZ470-031845- /O.NEW.KEKA.SC.Y.0110.150204T1700Z-150205T0500Z/ /O.NEW.KEKA.GL.A.0001.150205T0500Z-150206T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 244 AM PST TUE FEB 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PST WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PST WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH FRIDAY MORNING. * WINDS...S 5 TO 15 KT INCREASING WEDNESDAY TO 20 TO 30 KT. * WAVES/SEAS...7 TO 8 FT AT 13 SECONDS INCREASING TO 16 TO 18 FT AT 12 SECONDS WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-031845- /O.NEW.KEKA.SC.Y.0110.150204T1700Z-150205T1000Z/ /O.NEW.KEKA.GL.A.0001.150205T1000Z-150206T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 244 AM PST TUE FEB 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 2 AM PST THURSDAY... ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 2 AM PST THURSDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY MORNING. * WINDS...S 5 TO 15 KT INCREASING WEDNESDAY TO 15 TO 25 KT. * WAVES/SEAS...7 TO 8 FT AT 13 SECONDS INCREASING TO 12 FT AT 12 SECONDS ON WEDNESDAY...INCREASING TO 16 FT AT 12 SECONDS ON THURSDAY . PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
920 WHUS76 KEKA 031659 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 859 AM PST TUE FEB 3 2015 ...SOUTHERLY WINDS AND SEAS WILL INCREASE IN ADVANCE OF A STRONG COLD FRONT BY MID-WEEK... PZZ470-040100- /O.CON.KEKA.SC.Y.0110.150204T1700Z-150205T0500Z/ /O.CON.KEKA.GL.A.0001.150205T0500Z-150206T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 859 AM PST TUE FEB 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH FRIDAY MORNING... * WINDS...S 5 TO 15 KT INCREASING WEDNESDAY TO 20 TO 30 KT. * WAVES/SEAS...7 TO 8 FT AT 13 SECONDS INCREASING TO 16 TO 18 FT AT 12 SECONDS WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-040100- /O.CON.KEKA.SC.Y.0110.150204T1700Z-150205T1000Z/ /O.CON.KEKA.GL.A.0001.150205T1000Z-150206T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 859 AM PST TUE FEB 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 2 AM PST THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH FRIDAY MORNING... * WINDS...S 5 TO 15 KT INCREASING WEDNESDAY TO 15 TO 25 KT. * WAVES/SEAS...7 TO 8 FT AT 13 SECONDS INCREASING TO 12 FT AT 12 SECONDS ON WEDNESDAY...INCREASING TO 16 FT AT 12 SECONDS ON THURSDAY . PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
284 WHUS76 KEKA 032310 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 310 PM PST TUE FEB 3 2015 ...SOUTHERLY WINDS AND SEAS WILL INCREASE IN ADVANCE OF A STRONG COLD FRONT STARTING WEDNESDAY... PZZ470-040715- /O.CON.KEKA.SC.Y.0110.150204T1700Z-150205T0500Z/ /O.UPG.KEKA.GL.A.0001.150205T0500Z-150206T1700Z/ /O.NEW.KEKA.GL.W.0002.150205T0500Z-150206T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 310 PM PST TUE FEB 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 9 PM WEDNESDAY TO 9 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM WEDNESDAY TO 9 AM PST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...S 5 TO 15 KT...INCREASING TO 25 TO 35 KT WEDNESDAY...AND 30 TO 35 KT THURSDAY. * WAVES/SEAS...7 TO 8 FT AT 13 SECONDS...INCREASING TO 16 TO 18 FT AT 11 SECONDS WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-040715- /O.CON.KEKA.SC.Y.0110.150204T1700Z-150205T1000Z/ /O.UPG.KEKA.GL.A.0001.150205T1000Z-150206T1700Z/ /O.NEW.KEKA.GL.W.0002.150205T1000Z-150206T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 310 PM PST TUE FEB 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 2 AM PST THURSDAY... ...GALE WARNING IN EFFECT FROM 2 AM THURSDAY TO 9 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 AM THURSDAY TO 9 AM PST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...S 5 TO 15 KT...INCREASING TO 20 TO 30 KT WEDNESDAY...AND 25 TO 35 KT THURSDAY. * WAVES/SEAS...7 TO 8 FT AT 13 SECONDS...INCREASING TO 12 FT AT 12 SECONDS ON WEDNESDAY...INCREASING TO 15 TO 17 FT AT 12 SECONDS ON THURSDAY . PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-040715- /O.EXB.KEKA.SC.Y.0110.150205T0500Z-150207T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 310 PM PST TUE FEB 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM WEDNESDAY TO 9 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM WEDNESDAY TO 9 PM PST FRIDAY. * WINDS...S 5 TO 15 KT...INCREASING TO 15 TO 20 KT WEDNESDAY NIGHT...AND TO 20 TO 25 KT THURSDAY. * WAVES/SEAS...7 TO 8 FT AT 13 SECONDS...INCREASING TO 7 TO 9 FT AT 10 SECONDS WEDNESDAY...AND 12 TO 15 FT AT 12 SECONDS THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Feb 2, 3:43 PM PST, 11 hours 1 minute earlier.
Area forecast discussion, Feb 2, 3:43 PM PST, 11 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 343 PM PST MON FEB 2 2015 .SYNOPSIS... SEVERAL APPROACHING SYSTEMS ARE EXPECTED TO BRING PERIODS OF RAINFALL THROUGH THE REST OF THE WEEK. LIGHT TO MODERATE RAIN CAN BE EXPECTED PRIMARILY NORTH OF CAPE MENDOCINO THROUGH TOMORROW AFTERNOON...FOLLOWED BY A BRIEF DRY PERIOD WEDNESDAY. A PLUME OF DEEPER MOISTURE IS EXPECTED TO RESULT IN HEAVY RAIN THURSDAY THROUGH SUNDAY. && .DISCUSSION... AFTER A ROUND OF MODERATE RAINFALL PRODUCED 1 TO 2 INCHES OF RAINFALL OVER A LARGE PORTION OF HUMBOLDT...DEL NORTE...AND WESTERN TRINITY COUNTIES THIS MORNING AND AFTERNOON...RAIN RATES ARE BEGINNING TO TAPER OFF AS A SUBTLE SHORTWAVE DRIFTS EASTWARD. WHILE SHATTERED LIGHT SHOWERS MAY CONTINUE THROUGH THE AFTERNOON...IT APPEARS THAT WE WILL SEE A BRIEF LULL IN ACTIVITY UNTIL LATER IN THE EVENING...AS YET ANOTHER SHORTWAVE WILL TRAVERSE THE UPPER RIDGE TO OUR NORTH. SATELLITE IMAGERY REVEALS THAT A REINFORCING PLUME OF MOISTURE IS SET TO MOVE ONSHORE AT ROUGHLY 3 TO 6 Z...WHICH WILL LIKELY BE THE START OF ANOTHER ROUND OF MORE STEADY RAINFALL. CURRENT MODEL PROJECTIONS CONTINUE TO BUILD HEIGHTS SLIGHTLY ALONG THE WEST COAST...AND THUS IT STILL APPEARS THAT THIS NEXT ROUND OF PRECIPITATION WILL BE SHUNTED SLIGHTLY FARTHER NORTHWARD THAN THE PREVIOUS BAND...I.E. ACROSS NORTHERN HUMBOLDT...NORTHWESTERN TRINITY...AND DEL NORTE COUNTIES. THIS RAIN WILL LIKELY CONTINUE THROUGH LATE TUESDAY...BEFORE THE BUILDING RIDGE REGAINS CONTROL OF THE WEST COAST OVERNIGHT AND INTO WEDNESDAY. THIS WILL LIKELY MAKE FOR A PLEASANT ALBEIT CLOUDY DAY FOR NORTHERN CALIFORNIA...BUT THIS WILL BE SHORT LIVED AS THE NEXT ROUND OF PRECIPITATION IS SET TO MOVE ONSHORE THURSDAY. IN FACT...LATEST GUIDANCE APPEARS TO BE TRENDING A BIT FASTER WITH THE ONSET OF PRECIPITATION...AND TIMING HAS BEEN ADJUSTED IN THE FORECAST TO ACCOUNT FOR THIS. AT THIS POINT...AN ATMOSPHERIC RIVER FEATURING RICH MOISTURE WILL TAKE AIM AT NORTHERN CALIFORNIA...TO THE TUNE OF 1.2 TO 1.4 INCHES OF PRECIPITABLE WATER AND INTEGRATED VAPOR TRANSPORT IN EXCESS OF 750 KG/M/S. MODELS SEEM TO BE IN AGREEMENT THAT THE PERIOD OF HEAVIEST RAIN WILL LIKELY OCCUR LATE THURSDAY AND FRIDAY...FOLLOWED BY A RELATIVE LULL WITH LINGERING SHOWER ACTIVITY LATE FRIDAY AND SATURDAY...FOLLOWED BY YET ANOTHER ROUND OF SLIGHTLY LESS INTENSE RAINFALL SUNDAY AND MONDAY. AT THIS STAGE... THIS SCENARIO IS ALMOST CERTAIN TO RESULT IN AN EXTENDED PERIOD OF HEAVY RAIN ACROSS THE REGION...BUT THE REAL UNCERTAINTY LIES IN THE DETAILS OF EXACTLY WHERE IT WILL FALL...AND EXACTLY HOW MUCH. MODEL GUIDANCE CONTINUES TO BE SPLIT ON RAINFALL TOTALS...WITH THE GFS SHOWING MUCH HIGHER PROJECTIONS THAN THE ECMWF. THE OFFICIAL FORECAST WILL CONTINUE TO FEATURE TOTALS THAT LIE SOMEWHERE IN BETWEEN...BUT AT THIS STAGE FORECASTED RAINFALL AMOUNTS FOR THE ENTIRE EVENT REMAIN TENUOUS. IN ANY CASE...CONFIDENCE IS HIGH THAT THE MAJORITY OF THE REGION WILL SEE SEVERAL INCHES OF WELCOME RAIN THROUGH THE BEGINNING OF NEXT WEEK. && .AVIATION... AN OFFSHORE FRONTAL SYSTEM WILL CONTINUE TO PUMP MOIST AIR AND PERIODIC RAIN INTO THE KACV AND KCEC AIRPORT LOCATIONS TONIGHT AND TUE MORNING. THESE SITES HAVE BEEN REPORTING IFR CIGS AND VSBYS IN LIGHT TO MODERATE THROUGH MOST OF THE DAY. THERE PROBABLY WILL NOT BE ANY SIGNIFICANT IMPROVEMENT TONIGHT AS THE AIR MASS REMAINS MOIST OUT. THE MORE DIFFICULT FORECAST WILL BE CONDITIONS AT KUKI WHICH HAS BEEN VFR THROUGH THE DAY. THE HIGH RESOLUTION MODELS INDICATE EVEN MORE LOW LEVEL HUMIDITY SPREADING INTO INTERIOR MENDOCINO COUNTY LATE TONIGHT. THERE IS A CHANCE FOR IFR CONDITIONS IN LOW CLOUDS AND FOG IN THE KUKI AREA...SO WILL FORECAST THAT AT KUKI. CONFIDENCE IS NOT EXCEPTIONALLY HIGH. && .MARINE... LIGHT SOUTHERLY WINDS WILL CONTINUE THROUGH TUE NIGHT AS A FRONTAL SYSTEM REMAINS NEARLY STATIONARY OFFSHORE. THE MODELS CONTINUE TO INDICATE A WARM FRONTAL SYSTEM LIFTING OUT TO OUR NORTH ON WED AS VIGOROUS LOW DEVELOPS WEST OF 135W. THE FIRST WAVE OF HIGH WINDS WILL ARRIVE BY EARLY THU MORNING. EXPECT GALES IN THE OUTER WATERS AS EARLY AS WED EVENING...WITH PERHAPS A FEW GUSTS TO 50 KT BY EARLY THU. PERIODS OF GALE FORCE WINDS ARE LIKELY THU INTO FRI. STORM FORCE WINDS WILL BE POSSIBLE AS WELL...ESPECIALLY IF CONVECTION DEVELOPS. IT IS STILL UNCERTAIN HOW STRONG WINDS WILL GET INSIDE 10NM AND NEARSHORE. THE MODELS INDICATE ANOTHER LOW PRESSURE SYSTEM MOVING TOWARD THE AREA OVER THE WEEKEND. THE TIMING IS STILL IFFY AND WOULD NOT BE SURPRISED IF THE WINDS RAMP UP FASTER THAN WHAT THE LATEST MODELS INDICATE. THUS WILL CONTINUE TO BEEF UP THE WINDS ABOVE THE MODEL OUTPUT. SEAS HAVE BEEN RUNNING AROUND 8 FT AT 13-15 SECONDS TODAY. EVEN THOUGH THE MODEL SHOWED ONLY ONE WAVE GROUP THE CDIP BUOYS SHOWED THE WAVE ENERGY SPREAD OUT ACROSS THE BOARD...WITH THE HIGHEST WAVES CENTERED NEAR 15 SECONDS AND FROM THE WEST. THE NWPS MODEL OUTPUT APPEARED TO BE ON TRACK WITH THE SIGNIFICANT WAVE HEIGHTS AND DID NOT MAKE ANY ADJUSTMENTS TO THE GOING FORECAST THROUGH TUE. THE MODEL CONTINUES TO INDICATE SHORT PERIOD WIND DRIVEN SEAS REACHING 20 FT BY EARLY THU...AS S-SE WINDS RAMP UP TO 35 TO 40 KT. EVEN INTO FRI THE SHORT PERIOD SEAS WILL REMAIN HIGH...HOWEVER THE LATEST GFS AND ECMWF WERE HINTING AT A LULL IN THE WINDS BY AFTERNOON. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Feb 2, 11:38 AM PST, 15 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 1138 AM PST MON FEB 2 2015 CAZ001-003-004-031400- REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- 1138 AM PST MON FEB 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. RAINS WILL INCREASE ACROSS THE AREA THIS AFTERNOON. HEAVIEST RAINS ARE EXPECTED ACROSS THE TERRAIN OF DEL NORTE COUNTY AND NORTHERN HUMBOLDT COUNTIES...WHERE AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE THROUGH TONIGHT. PONDING OF WATER ON ROADWAYS IS POSSIBLE... PARTICULARLY IN AREAS WITH POOR DRAINAGE. A FEW THUNDERSTORMS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CONFIDENCE IS INCREASING THAT A MAJOR WET PATTERN WILL DEVELOP BY LATE THURSDAY THROUGH THE WEEKEND. STRONG SOUTHERLY WINDS WILL BE POSSIBLE BY THURSDAY AS WELL...PARTICULARLY ON RIDGE TOPS AND ALONG THE IMMEDIATE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ002-076-031400- MENDOCINO COAST-MENDOCINO INTERIOR- 1138 AM PST MON FEB 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN ISOLATED THUNDERSTORM IS POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CONFIDENCE IS INCREASING THAT A MAJOR WET PATTERN WILL DEVELOP BY LATE THURSDAY THROUGH THE WEEKEND. STRONG SOUTHERLY WINDS WILL BE POSSIBLE BY THURSDAY AS WELL...PARTICULARLY ON RIDGE TOPS AND ALONG THE IMMEDIATE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CARROLL
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 2:44 AM PST | Small Craft Advisory | EKA | 68 hr | |
| Feb 3, 3:10 PM PST | Gale Warning | EKA | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.